# SDR FDEA201810042987

- Difficulty date: October 4, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C COMPT, PACK BAY NR 1. APPROX STA 565 TO 588, JUST O/B OF EXHAUST DOOR. RUSTED /CORRODED FASTENERS AND FRAME AND SKIN STRUCTURE. REMOVED AND REPLACED WITH LONGERON ACA3353-3 WITH SPLICE FROM STATION 561 TO STATION 590 REF SRM 53-00-01 FIG 7 SHEETS 5-7 DETAIL 3 VOL 1.
